# SDR P5CA2017090100315

- Difficulty date: August 31, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 11,374 hours, 2,761 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217010
- Part serial: 2012050019
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG HPSOV EICAS MESSAGE FLASHED MULTIPLE TIMES ON FINAL APPROACH 3 TIMES , 10 SECONDS EACH.  CARRIED OUT ENG HPSOV CONFIRMED TO NOT CLOSE FULLY UNDER SPRING PRESSURE , HPSOV REPLACED AND TESTED IAW AMM 36-11-07.
